Publication
Title
Incommensurate crystallographic shear structures and magnetic properties of the cation deficient perovskite
Author
Abstract
Language
English
Source (journal)
Chemistry of materials / American Chemical Society. - Washington, D.C.
Publication
Washington, D.C. : 2010
ISSN
0897-4756
Volume/pages
22:5(2010), p. 1788-1797
ISI
000274929000025
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.04.2010
Last edited 07.10.2018
To cite this reference